# SDR GTIA2021012135559

- Difficulty date: January 20, 2021
- Submitted: January 21, 2021
- Operation: Air carrier
- Aircraft: N658NK
- Make and model: Airbus A321-231
- Aircraft serial: 6736
- Aircraft time: 18,618 hours, 8,162 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Damaged
- Location: Fwd Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND FWD GALLEY MEGAPHONE DAMAGED DURING RON CHECK.  REMOVED AND REPLACE FWD GALLEY MEGAPHONE, IAW AMM 25-65-51.
